# SDR DHL2000717111

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 870
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE EXTERIOR CENTER SECTION REAR LOWER CHORD AND SKIN BULGING STA 865 BL 0-16L.  REMOVED REAR SPAR LOWER CHORD, CUT AFT WEB AT STA. RBL 49 TO LB 49 FROM TOP TO BOTTOM.  PERFPORMED HFEC OF OPEN HOLES, IN BOTOM SKIN.  REMOVED CORRSOION ON REAR UPPER CHORD AND FOUND WITHIN LIMITS.  HFEC REAR SPAR LOWER TERMINAL FITTING BOLTS, NO CRACKS NOTED.  INSTALLED NEW CHORD AT BS 870 LOWER AFT OF CENTER SECTION PER BOEING TELEX 32-9430 WITH SPLICE AT LBL 19.2.  FABRICATED CHORD SPLICE PER  TELEX 32-9430.  SPLICE ANGLE 4.6 BY 16.3.  REPAIR ANGLE 2.2 BY 7.7..  INSTALLED NEW WEB AND SPLICES AT STA 870 , LBL 49 TO RBL 49.WEB, 101 BY 25 AND SPLICE PLATE 25 BY 3.5 FT AND FILLER 25 BY 3.  N/R 3797, 3788, 3555.
